Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 2, Pages 99–134 (Mi izv3443)  

This article is cited in 3 scientific papers (total in 3 papers)

Approximation properties of linear methods of summation of Fourier series

A. F. Timan


Full text: PDF file (2683 kB)

Bibliographic databases:
Received: 03.09.1952

Citation: A. F. Timan, “Approximation properties of linear methods of summation of Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 17:2 (1953), 99–134

Citation in format AMSBIB
\Bibitem{Tim53}
\by A.~F.~Timan
\paper Approximation properties of linear methods of summation of Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 2
\pages 99--134
\mathnet{http://mi.mathnet.ru/izv3443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=54073}
\zmath{https://zbmath.org/?q=an:0052.06001}


Linking options:
  • http://mi.mathnet.ru/eng/izv3443
  • http://mi.mathnet.ru/eng/izv/v17/i2/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Kuptsov, “Direct and converse theorems of approximation theory and semigroups of operators”, Russian Math. Surveys, 23:4 (1968), 115–177  mathnet  crossref  mathscinet  zmath
    2. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. I. Kharkevich, T. A. Stepanyuk, “Approximation Properties of Poisson Integrals for the Classes $C^{\psi}_{\beta}H^{\alpha}$”, Math. Notes, 96:6 (2014), 1008–1019  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:243
    Full text:111
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021